[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Depression/Fatigue & ACE inhibitors?

I wanted to see if others on this list have observed the same effects
I have with ACE inhibitors....

*********** FATIGUE & DEPRESSION ***********

I think all ACE inhibitors have depression or fatigue as a side effect
(looking in PDR, etc).  I have been taking ACE inhibitors since 1989, and
ever since I have been frustrated with a continual fatigue, that my doctors
seem to ignore, overlook, or throw antidepressants at.  

Has anyone else observed a similar cause/effect pattern using ACE
inhibitors, and facing fatigue or depression?  I'm just curious to
see how many others see the same as I.

Here's my correlations between ACE inhibitors and fatigue.

1989 started Vasotec.  I began facing periods of fatigue
1992 Vasotec dose increased.  Fatigue became even more severe.
1998 Switched to Accupril (insurance would not pay for Vasotec)
  Note: my blood pressure was a bit higher, probably because I 
        wasn't getting the equivalent amount as Vasotec.  I felt
        sooooo much better!  Fatigue was not as bad of a problem.
1999 Accupril dose doubled (due to protein in urine).  Fatigue hit
     a new low point again....

Also, I am in good physical condition: I do ride bike during good
weather, for more than little tiny rides.  I say this, because fatigue is
also a symptom of heart failure, which doesn't seem to be my case.

Additionally, I am NOT about to quit taking the ACE inhibitors, because
of their protective effect on kidneys - and I am on the threshold of
that problem!


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml